MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US HP UNI INS SZ3 7MM RMLL AOX; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

DEPUY ORTHOPAEDICS INC US HP UNI INS SZ3 7MM RMLL AOX; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 102456307
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional manufacturer narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unspecified surgical procedure it was observed that the insert device could not be inserted.It was reported that the procedure was successfully completed, without surgical delay.There were no reports of injuries, medical intervention or prolonged hospitalization.No additional information could be provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary according to the information received, ¿it was reported that on (b)(6) 2025, the patient underwent an unknown surgery with the product in question.In the surgery, the product could not be inserted.¿ the product returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis revealed that the implant edges exhibit signs of deformation and slight surface scratches, which are consistent with attempted implantation attempts.No other defects that could have contributed to the reported event were observed.The sigma® high performance partial knee unicondylar surgical technique (dsus/jrc/1114/0582) provides detailed guidance for the proper steps required to achieve correct final implantation.Adhering to these steps ensures that the insert locks securely into the tibial base as intended, thereby reducing the risk of improper seating and preventing potential damage to the uni insert.The observed damaged condition suggests an improper alignment when trying to introduce the uni insert through the tibial base locking edge.This would contribute to the difficulty/inability to mate the insert with the tibial component following multiple insertion attempts.A functional test was not performed since mating device was not returned for evaluation.However, due to the visual damage observed, the difficulty/inability to assemble mating devices can be confirmed.The overall complaint was confirmed as the observed condition of the hp uni ins sz3 7mm rmll aox would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a search of the depuy synthes nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Corrected: h3.

Brand Name
HP UNI INS SZ3 7MM RMLL AOX
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23789926
Report Number1818910-2025-21744
Device Sequence Number5520512
Product Code HRY
UDI-Device Identifier10603295501855
UDI-Public(01)10603295501855(17)280531(10)M3853T
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number102456307
Device Lot NumberM3853T
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer01/06/2026
02/23/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/07/2026
02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown